A characterization theorem for operators on white noise functionals

この論文にアクセスする

この論文をさがす

著者

抄録

A W-transform of an operator on white noise functionals is introduced and then characterizations for operators on white noise functionals are given in terms of their W-transforms. A simple proof of the analytic characterization theorem for operator symbol and convergence of operators are also discussed.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 51(2), 437-447, 1999-04

    The Mathematical Society of Japan

参考文献:  8件中 1-8件 を表示

各種コード

  • NII論文ID(NAID)
    10002151762
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4712230
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ